Wednesday, October 22, 2014

Tuesday, July 21, 2009 mvm, Community Member, asks

Q: sweating for no reason

Sometines I sweat for no reason. I admit that I am at least 20 lbs over weight and take medication for high cholesterol, but I have never experienced sweating like this before. Could there be problem I am not seeing?

Answer This
Answers (1)
Lisa Nelson, Health Pro
7/22/09 7:15pm

Hi mvm,

 

Excess sweating is a potential side effect of different medications.  I recommend discussing with your physician to determine if adjustments to your medications would help the situation.

 

All the best,

Lisa Nelson RD

How to Lower Cholesterol in 8 Simple Steps

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By mvm, Community Member— Last Modified: 10/12/10, First Published: 07/21/09